# SDR ASOA2016040414687

- Difficulty date: April 4, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 18,506 hours, 12,021 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 SMALL AREAS OF EMERGENCY GLOW IN THE DARK STRIPS ARE MISSING IN FRONT.  REPLACED MISSING EMERGENCY FLOOR PATH MARKING, PHOTOLUMINESCENT IN THE FRONT GALLEY IAW AMM 33-51-01, ACFT GOOD TO RETURN TO SERVICE.
